Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 59, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 7:46 PM CDT for Douglas County, Ozark County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 7:46 PM CDT (00:46 UTC)
- Expired
- Apr 3, 2014, 8:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:15 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 3, 4:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2093 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS53 KSGF 040046
SVRSGF
MOC067-153-040130-
/O.NEW.KSGF.SV.W.0059.140404T0046Z-140404T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHERN OZARK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 830 PM CDT
* AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN
OZARK COUNTY...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRIXEY...BRUSHYKNOB...DORA...DRURY...GENTRYVILLE...LONG RUN...
NOBLE...ROCKBRIDGE...SQUIRES...THORNFIELD...VANZANT...WASOLA AND
WILLHOIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3660 9277 3681 9277 3689 9267 3706 9230
3705 9209 3680 9210 3677 9214
TIME...MOT...LOC 0047Z 239DEG 48KT 3673 9268
HAIL...1.00IN
WIND...60MPH
$$
CRAMER3 follow-up statements
079
WWUS53 KSGF 040103
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 PM CDT THU APR 3 2014
MOC067-153-040130-
/O.CON.KSGF.SV.W.0059.000000T0000Z-140404T0130Z/
DOUGLAS MO-OZARK MO-
803 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
OZARK AND EASTERN DOUGLAS COUNTIES UNTIL 830 PM CDT...
AT 758 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CENTRAL DOUGLAS COUNTY TO CENTRAL OZARK COUNTY...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRIXEY...BRUSHYKNOB...DORA...DRURY...GENTRYVILLE...NOBLE...
ROCKBRIDGE...SQUIRES...VANZANT...WASOLA AND WILLHOIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3666 9254 3667 9259 3684 9264 3690 9265
3706 9230 3705 9209 3680 9210 3677 9214
TIME...MOT...LOC 0103Z 240DEG 44KT 3693 9250 3670 9246
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CRAMER464
WWUS53 KSGF 040114
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT THU APR 3 2014
MOC067-153-040130-
/O.CON.KSGF.SV.W.0059.000000T0000Z-140404T0130Z/
DOUGLAS MO-OZARK MO-
814 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
OZARK AND EASTERN DOUGLAS COUNTIES UNTIL 830 PM CDT...
AT 812 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH CENTRAL DOUGLAS COUNTY TO NORTH CENTRAL OZARK
COUNTY...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DORA...DRURY...GENTRYVILLE...ROCKBRIDGE AND VANZANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3674 9229 3674 9239 3681 9245 3687 9246
3698 9247 3706 9230 3705 9209 3680 9210
3677 9214
TIME...MOT...LOC 0115Z 240DEG 44KT 3702 9237 3678 9229
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CRAMER112
WWUS53 KSGF 040131
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 PM CDT THU APR 3 2014
MOC067-153-040141-
/O.EXP.KSGF.SV.W.0059.000000T0000Z-140404T0130Z/
DOUGLAS MO-OZARK MO-
831 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZARK AND EASTERN
DOUGLAS COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3674 9229 3674 9239 3681 9245 3687 9246
3698 9247 3706 9230 3705 9209 3680 9210
3677 9214
TIME...MOT...LOC 0114Z 240DEG 44KT 3701 9238 3677 9230
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 5:49 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 3, 5:49 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 549 PM CDT Thu Apr 3 2014 ...Severe Thunderstorms to Continue into this Evening... .MESOSCALE DISCUSSION... Issued at 549 PM CDT THU APR 3 2014 Cold front is pushing east across the area early this evening. Storms have developed along and just ahead of the front across central Missouri and across northwestern Arkansas. Just shower activity is occurring along the front between these two areas of storms across much of the areas. Supercells will continue to track east to northeast across central Missouri before tracking out of the area in the next hour or two. There is a surface boundary in this area which will help enhance lift and will provide increased vorticity and could provide the potential for a few tornadoes with these storms. Large hail to the size of tennis balls will also be possible with these storms. Portion of the area was worked over some by the convection that occurred earlier this afternoon. Moisture and instability is however starting to recover and feel the convection in Arkansas will continue to expand north into the area. With the front increasing in speed as it pushes east, a line of storms will likely develop along the front north into the area. this line will likely develop closer to the time it gets to or just east of Highway 65. Winds in excess of 70 mph and embedded tornadoes will be possible with this line. This activity is moving quickly off to the east and should be out of the area late this evening. && .SHORT TERM...(This Evening through Tonight) Issued at 240 PM CDT THU APR 3 2014 A cold front is pushing into the area. An area of convection that developed this morning is pushing across central Missouri this afternoon and will push out of the area by the late afternoon hours. The cold front is pushing into the western portions of the forecast area and additional storms are starting to develop across extreme southeastern Kansas into eastern Oklahoma. The atmosphere is becoming unstable ahead of the front and deep layer shear will support supercells. These storms will track east across the area and form into a line of storms near the Highway 65 corridor and will then sweep through the rest of the area and exit to the west near midnight. Please refer to the Mesoscale discussion above for more details on the severe potential this afternoon and evening. Surface high pressure and a cooler airmass will begin to build into the region. .LONG TERM...(Friday Night through Thursday) Issued at 240 PM CDT THU APR 3 2014 Cooler conditions will spread into the area behind this system Friday into the weekend. Lows will likely drop to near the freezing mark Friday night into Saturday. A couple of upper level disturbances will track through the area late this weekend into the middle of next week which will bring some chances for light rain and keep the cool conditions in place across the region. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) Issued at 549 PM CDT THU APR 3 2014 Windy conditions persist across the region. However, the broken line of convection may just miss all of the aerodromes. At this time, may see a cell moving across KBBG between 00z and 01z. Once the front passes, winds will veer around to the west and northwest. Will likely also see some MVFR ceilings after 07z associated with the cold air advection behind the front. These ceilings will mix out after daybreak. Expect gusty winds during the day on Friday as well as the pressure gradient will remain rather tight behind the front. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Wise SHORT TERM...Wise LONG TERM...Wise AVIATION...Gaede
Hazardous weather outlook, Apr 3, 5:53 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 553 PM CDT THU APR 3 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-042300- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 553 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A SUPERCELL THUNDERSTORM WAS CURRENTLY PUSHING EAST ACROSS CENTRAL MISSOURI EARLY THIS EVENING IN ADVANCE OF A COLD FRONT. A FEW ADDITIONAL SUPERCELLS MAY DEVELOP TO THE SOUTH AND PUSH ACROSS PORTIONS OF CENTRAL MISSOURI EARLY THIS EVENING. THESE STORMS WILL CONTAIN A RISK FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. STORMS HAVE DEVELOPED ALONG THE FRONT ACROSS NORTHWESTERN ARKANSAS AND WILL EXPAND NORTH INTO THE OUTLOOK AREA...NEAR THE HIGHWAY 65 CORRIDOR. EMBEDDED SUPERCELLS WILL BE POSSIBLE BUT A A LINE OR BROKEN LINE SHOULD DEVELOP QUICKLY. ONCE THIS OCCURS...THE THREAT FOR DAMAGING STRAIGHT LINE WINDS OVER 70 MPH WILL INCREASE. THE THREAT FOR EMBEDDED TORNADOES WITHIN ANY LINE SURGES OR BOWS WILL ALSO CONTINUE AS THIS LINE TRACKS ACROSS THE CENTRAL AND EASTERN OZARKS. THIS LINE OF STORMS IS EXPECTED TO CLEAR THE EASTERN MISSOURI OZARKS FROM WEST TO EAST LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED AS MUCH RAINFALL OVER THE PAST 48 HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF FAR SOUTHERN MISSOURI AND ACROSS THE EASTERN OZARKS THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 3, 6:49 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 SSW SPRINGFIELD 37.13N 93.32W
04/03/2014 M0.88 INCH GREENE MO PUBLIC
&&
MTERRYLocal storm report, Apr 3, 7:01 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL BRANSON WEST 36.70N 93.37W
04/03/2014 M0.88 INCH STONE MO AMATEUR RADIO
ALSO PEA SIZED HAIL AT BRANSON WEST AIRPORT.
&&
MTERRYLocal storm report, Apr 3, 7:08 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 1 SE MORGAN 37.50N 92.66W
04/03/2014 M0.25 INCH LACLEDE MO PUBLIC
&&
MTERRYLocal storm report, Apr 3, 7:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL VIENNA 38.19N 91.95W
04/03/2014 E0.25 INCH MARIES MO PUBLIC
&&
MTERRYSpecial weather statement, Apr 3, 7:20 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 720 PM CDT THU APR 3 2014 MOZ056-057-069-040045- CAMDEN MO-MILLER MO-MORGAN MO- 720 PM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMDEN... NORTHWESTERN MILLER AND SOUTHEASTERN MORGAN COUNTIES UNTIL 745 PM CDT... AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF PURVIS...OR 12 MILES NORTHWEST OF CAMDENTON...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI. LAT...LON 3844 9263 3823 9238 3804 9287 3818 9300 TIME...MOT...LOC 0020Z 236DEG 38KT 3816 9283
Local storm report, Apr 3, 7:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL FORT LEONARD WOOD 37.71N 92.16W
04/03/2014 M1.00 INCH PULASKI MO OTHER FEDERAL
REPORTED AT EMERGENCY OPERATIONS CENTER.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:06 PM CDT | Tornado Warning | SGF | Maries | 24 min |
| Apr 3, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 50 min |
| Apr 3, 7:20 PM CDT | Special Weather Statement | SGF | Miller | 25 min |
| Apr 3, 7:22 PM CDT | Tornado Warning | SGF | Pulaski | 38 min |
| Apr 3, 7:34 PM CDT | Flash Flood Warning | SGF | Maries, Miller, Pulaski | 4 hr |
| Apr 3, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 40 min |
| Apr 3, 7:50 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 4 hr |
| Apr 3, 8:54 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 51 min |
| Apr 3, 8:57 PM CDT | Areal Flood Warning | SGF | Benton, Morgan, St. Clair | 12 hr |
| Apr 3, 9:01 PM CDT | Tornado Warning | SGF | Oregon | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.